# SDR SWIA200514739

- Difficulty date: January 10, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 9,345 hours, 7,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 STRINGER 14, LT AND RT SIDE ANGLES CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED LT AND RT STRINGER 14 SIDE-ANGLES IAW CRJ 200 SRM 51-10-6 PG 3 PARA D & CRJ 200 SRM 51-42-06.
